Alert archive / Tennessee / River Flood Warnings in 2018

River Flood Warning 13, NWS Nashville, TN

March 1, 2018Bedford County, Tennessee

NWS Nashville, TN issued this river flood warning at Mar 1, 2018, 8:09 AM CST for Bedford County, Tennessee. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2018, 8:09 AM CST (14:09 UTC)
Expired
Mar 2, 2018, 8:23 AM CST
In force
24 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

County Bedford County, TN

The radar

The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

616 
WGUS44 KOHX 011409
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
809 AM CST Thu Mar 1 2018

...The National Weather Service in Nashville, Tn has issued a flood warning for 
the following rivers in middle Tennessee...

  Duck River At Shelbyville AFFECTING Bedford County
  Duck River Near Shelbyville AFFECTING Bedford and Marshall Counties

. Heavy rainfall has caused the Duck River around Shelbyville to rise above flood
stage. An additional one inch of rain is possible over the next several hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC003-020209-
/O.NEW.KOHX.FL.W.0013.180301T1409Z-180302T0600Z/
/SHET1.1.ER.180301T1252Z.000000T0000Z.000000T0000Z.UU/
809 AM CST Thu Mar 1 2018

The National Weather Service in Nashville, Tn has issued a 

* Flood Warning for 
  The Duck River At Shelbyville
* From this morning until late tonight.
* At 07AM Thursday the stage was...28.4 feet
* Flood stage is 28.0 feet.
* At 28.0 feet...The picnic area in Fishermans Park begins to flood.


&&



LAT...LON  MISSING


$$

TNC003-117-020209-
/O.NEW.KOHX.FL.W.0014.180301T1409Z-180302T0600Z/
/SHVT1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
809 AM CST Thu Mar 1 2018

* From this morning until late tonight.
Forecast information for
  Duck River Near Shelbyville
* At 07AM Thursday the stage was...24.1 feet
* No flooding is currently forecast.
* Flood stage is 25.0 feet.
* At 27.5 feet...Flood waters reach several businesses and Mt. Zion Baptist 
  Church. Flooding will be extensive throughtout Shelbyville as backwater from 
  the Duck River pushes adjacent tributaries out of their banks. 
* At 25.0 feet...Flooding occurs in low lying areas along the Duck River 
  throughout the Shelbyville area.


&&

LAT...LON  3553 8666 3562 8664 3553 8645 3549 8625
      3543 8625 3542 8648             



$$
5 follow-up statements
657 
WGUS84 KOHX 012217
FLSOHX
Flood Statement
National Weather Service Nashville TN
417 PM CST Thu Mar 1 2018

...The flood warning continues for the following rivers in Tennessee...
Alabama...
 
  Duck River At Shelbyville AFFECTING Bedford County 
  Duck River Near Shelbyville AFFECTING Bedford and Marshall Counties 
  Duck River At Columbia AFFECTING Maury County 
  Duck River At Centerville AFFECTING Hickman County 
  Buffalo River Above Flat Woods AFFECTING Perry and Wayne Counties 
  Shoal Creek Near Iron City AFFECTING Lauderdale and Lawrence Counties 
  Richland Creek Above Pulaski AFFECTING Giles County 
  Cumberland River At Dover AFFECTING Stewart County 
  Buffalo River Near Lobelville AFFECTING Perry County 
  Elk River Near Prospect AFFECTING Limestone and Giles Counties 
  Tennessee River At Clifton AFFECTING Decatur...Hardin...Perry and Wayne 
  Counties 

...A Flood Warning has been issued for the following rivers in Tennessee...

  Duck River at Milltown AFFECTING Marshall County

.Runoff from rainfall will continue to move through area creeks and rivers with 
many still expected to rise through tonight and remain high into the weekend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC003-021017-
/O.EXT.KOHX.FL.W.0013.000000T0000Z-180303T0000Z/
/SHET1.1.ER.180301T1252Z.000000T0000Z.000000T0000Z.UU/
417 PM CST Thu Mar 1 2018

...Flood Warning extended until 03/02 18:00...The Flood Warning continues for
  The Duck River At Shelbyville
* Until 03/02 18:00.
* At 03PM Thursday the stage was 32.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* The river will continue to rise tonight.
* At 32.0 feet...Water approaches West Jackson Street near the Tyson Plant.
* At 28.0 feet...The picnic area in Fishermans Park begins to flood.

&&

LAT...LON  3553 8666 3562 8664 3553 8645 3549 8625
      3543 8625 3542 8648             

$$

TNC003-117-021017-
/O.EXT.KOHX.FL.W.0014.000000T0000Z-180302T1200Z/
/SHVT1.1.UU.180301T1557Z.180302T0000Z.180302T0645Z.NO/
417 PM CST Thu Mar 1 2018

...Flood Warning extended until 03/02 06:00...The Flood Warning continues for
  The Duck River Near Shelbyville
* Until 03/02 06:00.
* At 03PM Thursday the stage was 26.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* The river will continue to rise to near 26.5 feet tonight, then fall below 
  flood stage tomorrow.
* At 27.5 feet...Flood waters reach several businesses and Mt. Zion Baptist 
  Church. Flooding will be extensive throughtout Shelbyville as backwater from 
  the Duck River pushes adjacent tributaries out of their banks. 
* At 25.0 feet...Flooding occurs in low lying areas along the Duck River 
  throughout the Shelbyville area.

&&

LAT...LON  3553 8666 3562 8664 3553 8645 3549 8625
      3543 8625 3542 8648             

$$

TNC117-021017-
/O.NEW.KOHX.FL.W.0017.180301T2217Z-180303T1200Z/
/MLTT1.N.UU.180302T0000Z.000000T0000Z.000000T0000Z.OO/
417 PM CST Thu Mar 1 2018

The National Weather Service in Nashville, Tn has issued a 
* Flood Warning for 
  The Duck River at Milltown
* Until 03/03 06:00.
* At 03PM Thursday the stage was 35.5 feet and rising.
* Flood stage is 36.0 feet.
* At 36.0 feet...Water begins to flood properties and secondary access roads 
  along the river from Henry Horton State Park to Highway 431.
* At 30.0 feet...Water begins to inundate low lying areas along the Duck River 
  from Henry Horton State Park to near Highway 431.

&&

LAT...LON  3552 8689 3563 8682 3562 8664 3553 8666

$$

TNC119-021017-
/O.EXT.KOHX.FL.W.0006.000000T0000Z-180304T0427Z/
/COLT1.2.ER.180301T1201Z.180303T0000Z.180303T2227Z.NO/
417 PM CST Thu Mar 1 2018

...Flood Warning extended until 03/03 22:27...The Flood Warning continues for
  The Duck River At Columbia
* Until 03/03 22:27.
* At 03PM Thursday the stage was 36.8 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 32.0 feet.
* The river will continue rising to near 40.5 feet tomorrow evening, then 
  fall below flood stage Saturday afternoon.
* At 41.0 feet...Flood waters reach Riverside Drive.
* At 37.5 feet...Flood waters enter the old TVA hydro electric plant.
* At 36.0 feet...Flood waters will reach Riverside Drive.

&&

LAT...LON  3566 8732 3577 8721 3563 8682 3552 8689

$$

TNC081-021017-
/O.EXT.KOHX.FL.W.0007.000000T0000Z-180305T0354Z/
/CNVT1.2.ER.180301T0754Z.180303T0600Z.180304T2154Z.NO/
417 PM CST Thu Mar 1 2018

...Flood Warning extended until 03/04 21:54...The Flood Warning continues for
  The Duck River At Centerville
* Until 03/04 21:54.
* At 03PM Thursday the stage was 26.9 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* The river will continue rising to near 31.5 feet Saturday morning, then 
  fall below flood stage Sunday afternoon.
* At 32.0 feet...All areas along the Duck River near Centerville will be covered
  by flood waters. Defeated Creek, Bears Creek, Swan Creek, Lowes Bend, and 
  Horse Branch Creek will be flooded due to backwater. Many roads near the river
  will be impassable due to high water.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the 
  river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
  impassable. Defeated Creek will flood due to backwater from the Duck River.

&&

LAT...LON  3582 8776 3592 8765 3577 8721 3566 8732

$$

TNC135-021017-
/O.CON.KOHX.FL.W.0008.000000T0000Z-180304T0525Z/
/LBVT1.2.ER.180301T0928Z.180302T1800Z.180303T2325Z.NO/
417 PM CST Thu Mar 1 2018

The Flood Warning continues for
  The Buffalo River Near Lobelville
* Until 03/03 23:25.
* At 03PM Thursday the stage was 17.1 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* The river will rise to near 20.0 feet tomorrow afternoon. 
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near 
  Beardstown and it may be impassable. Extensive agricultural land along the 
  river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper 
  Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
  Highway 438 south of Lobelville near Beardstown.

&&

LAT...LON  3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782             

$$

TNC135-181-021016-
/O.EXT.KOHX.FL.W.0016.000000T0000Z-180303T0000Z/
/FLTT1.1.ER.180301T1813Z.000000T0000Z.000000T0000Z.NO/
417 PM CST Thu Mar 1 2018

...Flood Warning extended until 03/02 18:00...The Flood Warning continues for
  The Buffalo River Above Flat Woods
* Until 03/02 18:00.
* At 03PM Thursday the stage was 23.1 feet and rising.
* Minor flooding is occurring.
* Flood stage is 22.0 feet.
* At 22.0 feet...Portions of Old Highway 13 near the gauge begin to flood. Other
  low lying areas along the river from northern Wayne County to near Linden in 
  Perry County also begin to flood.

&&

LAT...LON  3566 8785 3566 8778 3548 8779 3546 8765
      3540 8765 3545 8788             

$$

ALC077-TNC099-021016-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-180303T0204Z/
/IRCT1.2.ER.180228T2209Z.180302T0600Z.180302T2004Z.NO/
417 PM CST Thu Mar 1 2018

...Flood Warning extended until 03/02 20:04...The Flood Warning continues for
  The Shoal Creek Near Iron City
* Until 03/02 20:04.
* At 03PM Thursday the stage was 17.9 feet and steady.
* Minor flooding is occurring.
* Flood stage is 14.0 feet.
* The river will fall below flood stage tomorrow afternoon.
* At 14.0 feet...Flooding of low lying areas along Shoal Creek begins.

&&

LAT...LON  3516 8747 3510 8741 3500 8756 3486 8754
      3485 8760 3500 8763             

$$

TNC161-021016-
/O.CON.KOHX.FL.W.0015.180305T0400Z-000000T0000Z/
/DOVT1.1.ER.180305T0400Z.180306T1800Z.000000T0000Z.NO/
417 PM CST Thu Mar 1 2018

The Flood Warning continues for
  The Cumberland River At Dover
* From Sunday before midnight until further notice.
* At 03PM Thursday the stage was 62.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 67.0 feet.
* The river will continue to rise to near 68.0 feet Tuesday morning.
* At 69.0 feet...Flood waters continue to cover many roads and boat launch areas
  across Stewart County. Impacted locations include Bellwood Landing Rd, Cross 
  Creek Rd, Frank Earhart Rd near Mud Hill Rd, River Rd west of Hwy 79, 
  Hummingbird Hollow Rd near Antioch Rd southwest of Bumpus Mills, Mud Hill Rd, 
  Mallard Rd, Lewis Circle Rd, Lee Hollow Rd, Lakeland Dr, Atkinson Dr, and 
  Wildcat Creek Rd east of Hwy 46. Ferry operations at Hwy 46 may be suspended 
  at higher levels.
* At 68.0 feet...Flooding continues along the river and its adjacent tributaries
  in Stewart County. Near Dover, water is restricting access to Bellwood Landing
  Rd, Cross Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of 
  Hwy 79. Water continues to inundate boat launch areas on Colson Rd, Fitzhughs 
  Landing Rd, Forrest St, and Dyer Creek Rd. Near Cumberland City, water 
  continues to impact properties on Atkinson Dr, TN-149, Wildcat Creek Rd east 
  of Hwy 46, and the ferry crossing.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in 
  Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross 
  Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79. 
  These roads may be impassable. Water also begins to inundate the boat launch 
  areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near 
  Cumberland City, water continues to impact properties on Atkinson Dr, TN-49, 
  Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent 
  tributaries begin to be inundated. Near Dover, water begins to inundate the 
  boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and 
  approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway 
  79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east 
  of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river and its adjacent tributaries, 
  including agricultural areas and access points are inundated.

&&

LAT...LON  3667 8800 3666 8785 3654 8782 3646 8760
      3636 8759 3641 8785             

$$

ALC083-TNC055-021016-
/O.CON.KOHX.FL.W.0010.000000T0000Z-180303T1837Z/
/PSPT1.1.ER.180302T0200Z.180302T1800Z.180303T1237Z.NO/
417 PM CST Thu Mar 1 2018

The Flood Warning continues for
  The Elk River Near Prospect
* From this evening until 03/03 12:37.
* At 03PM Thursday the stage was 24.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* The river continue to rise to near 28.0 feet Friday afternoon.
* At 26.0 feet...Water completely floods Veto Rd near the Hargrove - Johnson 
  bridge south of Route 273. It may be unsafe to pass and motorists should seek 
  an alternate route.
* At 25.0 feet...Water begins to flood Veto Rd near the Hargrove - Johnson 
  bridge south of Route 273.
* At 24.5 feet...Water begins to approach Veto Rd near the Hargrove - Johnson 
  bridge.

&&

LAT...LON  3510 8683 3504 8683 3495 8700 3480 8710
      3485 8716 3501 8705             

$$

TNC039-071-135-181-021016-
/O.CON.KOHX.FL.W.0012.000000T0000Z-000000T0000Z/
/CLNT1.1.ER.000000T0000Z.180306T1200Z.000000T0000Z.UU/
417 PM CST Thu Mar 1 2018

The Flood Warning continues for
  The Tennessee River At Clifton
* Until further notice.
* Minor flooding is forecast.
* Flood stage is 370.0 feet.
* The river was near 372.0 feet and will rise to near 375.5 feet Monday night.
* At 376.0 feet...In Decatur County, water reaches the ground floor of homes in 
  the Russ Farm area. In the Martins Landing subdivision, water inundates the 
  boat launch and landing area and may inundate the ground floor of homes in the
  area. Access may be limited due to flooded roads.
* At 375.0 feet...In Decatur County, water floods the boat launch and low lying 
  portions of the access road to the Forest Crossing subdivision area at the Old
  Highway 114 ferry crossing to Clifton. In Hardin County, access to property in
  the Cobb Farm area along Senator Cobb Road and Colonel James Hardin Drive in 
  the Nance Bend area may be restricted due to flooded roads.
* At 374.0 feet...In Wayne County, Clifton Park at TVA Slough begins to flood, 
  and the Beech Lake Campground on Beech Lake Road is completely flooded. In 
  Perry County, roads in the Peters Landing area are under water and access may 
  be restricted. In Hardin County, access roads and campsites in the Cobb Farm 
  area of Nance Bend are flooded.
* At 373.0 feet...In Decatur county, water inundates the heli-pad in the Rivers 
  Edge Landing subdivision.

&&

LAT...LON  3548 8805 3548 8787 3530 8787 3530 8805

$$

TNC055-021016-
/O.EXT.KOHX.FL.W.0011.000000T0000Z-180303T0450Z/
/PLKT1.1.ER.180301T1300Z.180302T0600Z.180302T2250Z.UU/
417 PM CST Thu Mar 1 2018

...Flood Warning extended until 03/02 22:50...The Flood Warning continues for
  The Richland Creek Above Pulaski
* Until 03/02 22:50.
* At 03PM Thursday the stage was 22.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* The river will continue rising to near 24.0 feet after midnight, then fall 
  below flood stage tomorrow afternoon.
* At 20.0 feet...Portions of Vales Mill Rd between Chicken Creek Rd and the 
  Highway 64 bypass become inundated and may be subject to closure
* At 16.0 feet...Flooding of low lying agricultural land along the river begins

&&

LAT...LON  3501 8696 3514 8712 3533 8712 3533 8696
      3518 8696 3505 8688             

$$

05
097 
WGUS84 KOHX 020559
FLSOHX
Flood Statement
National Weather Service Nashville TN
1159 PM CST Thu Mar 1 2018

...The flood warning continues for the following rivers in Tennessee...
 
  Duck River At Shelbyville AFFECTING Bedford County 
 
. Insert a brief statement about rainfall...Future rainfall...OrOTHER WEATHER 
INFORMATION. BE SURE TO KEEP THE "." AT THE BEGINNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC003-021759-
/O.EXT.KOHX.FL.W.0013.000000T0000Z-000000T0000Z/
/SHET1.1.ER.180301T1252Z.180302T0200Z.000000T0000Z.UU/
1159 PM CST Thu Mar 1 2018

...Flood Warning extended until 03/02 18:00...The Flood Warning continues for
  The Duck River At Shelbyville
* Until 03/02 18:00.
* At 11PM Thursday the stage was 32.8 feet.
* Minor flooding is occurring.
* Flood stage is 28.0 feet.
* At 32.0 feet...Water approaches West Jackson Street near the Tyson Plant.
* At 28.0 feet...The picnic area in Fishermans Park begins to flood.

&&

LAT...LON  3553 8666 3562 8664 3553 8645 3549 8625
      3543 8625 3542 8648     

$$
31
635 
WGUS44 KOHX 020603
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
1203 AM CST Fri Mar 2 2018

  Duck River At Shelbyville AFFECTING Bedford County
  
.Runoff from rainfall will continue to move through area
creeks and rivers with many still expected to rise through
tonight and remain high into the weekend.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC003-021803-
/O.CON.KOHX.FL.W.0013.000000T0000Z-000000T0000Z/
/SHET1.U.ER.180301T1252Z.000000T0000Z.000000T0000Z.UU/
1203 AM CST Fri Mar 2 2018

The Flood Warning continues for 
 The Duck River At Shelbyville
* Until 03/02 18:00.
* At 11PM Thursday the stage was 32.8 feet
* Flood stage is 28.0 feet.
* At 32.0 feet...Water approaches West Jackson Street near the Tyson Plant.
* At 28.0 feet...The picnic area in Fishermans Park begins to flood.


&&

LAT...LON  3553 8666 3562 8664 3553 8645 3549 8625
      3543 8625 3542 8648     

$$
31
246 
WGUS84 KOHX 020606
FLSOHX
Flood Statement
National Weather Service Nashville TN
1206 AM CST Fri Mar 2 2018

...The flood warning continues for the following rivers in Tennessee...

  Duck River At Shelbyville AFFECTING Bedford County 
 
.Runoff from rainfall will continue to move through area
creeks and rivers with many still expected to rise through
tonight and remain high into the weekend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC003-021806-
/O.CON.KOHX.FL.W.0013.000000T0000Z-000000T0000Z/
/SHET1.1.ER.180301T1252Z.180302T0200Z.000000T0000Z.UU/
1206 AM CST Fri Mar 2 2018

The Flood Warning continues for
  The Duck River At Shelbyville
* Until 03/02 18:00
* At 11PM Thursday the stage was 32.8 feet.
* Minor flooding is occurring and  flooding is forecast.
* Flood stage is 28.0 feet.
* At 32.0 feet...Water approaches West Jackson Street near the Tyson Plant.
* At 28.0 feet...The picnic area in Fishermans Park begins to flood.

&&

LAT...LON  3553 8666 3562 8664 3553 8645 3549 8625
      3543 8625 3542 8648 

$$
31
219 
WGUS84 KOHX 021423
FLSOHX
Flood Statement
National Weather Service Nashville TN
823 AM CST Fri Mar 2 2018

...The flood warning is cancelled for the following rivers in Tennessee...
 
  Duck River At Shelbyville AFFECTING Bedford County
 
. The flood warning is cancelled for the Duck River at Shelbyville. It has been
replaced by an Advisory. The river will continue to recede throughout the day
today, and is expected to fall below action stage by this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC003-021453-
/O.CAN.KOHX.FL.W.0013.000000T0000Z-180302T1423Z/
/SHET1.U.ER.180301T1252Z.000000T0000Z.180302T1302Z.UU/
823 AM CST Fri Mar 2 2018

The Flood Warning is cancelled for
  The Duck River At Shelbyville
* Until 12/31 17:59.
* At 07AM Friday the stage was 27.6 feet.
* Flood stage is 28.0 feet.
* At 28.0 feet...The picnic area in Fishermans Park begins to flood.


&&



LAT...LON  MISSING


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Mar 1, 5:23 AM CST, 2 hours 46 minutes earlier.

Area forecast discussion, Mar 1, 5:23 AM CST, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
523 AM CST Thu Mar 1 2018

.UPDATE...
FOR 12Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Rain continues across the mid state ahead of the front that will
pass through the area later today. An additional 1 to 2 inches of
rain will fall before its all said and done, mainly for the I-40
corridor and south. Flooding concerns will remain, especially for
rivers and streams across the area. As the front passes through
the area, afternoon winds will be out of the northwest around 15
to 20 mph with gusts up to 30 mph possible. Models do have some
instability and decent shear through the morning and early
afternoon, so kept in mention of isolated thunderstorms possible
today as well. Rain chances will diminish through the day from
west to east, and hopefully by this evening drier weather will
take over at least through the weekend.

As the upper trough and front continue off to the east, upper
ridging will take its place. Temperatures will be a little cooler
than we have seen, but still above normal through the weekend with
highs in the mid 50s to low 60s. The drier weather will be
welcomed relief from all of the rain the mid state has seen
lately! Overnight temperatures Friday night and Saturday night
will have most areas seeing lows in the upper 20s on the Plateau
and around freezing elsewhere thanks to the clear skies and light
winds.

By Monday late morning/early afternoon. a Midwest trough will drag
a cold front through the southeast, and rain chances will return.
This looks to be a quick shot at precip with chances ending by
late Tuesday morning. The GFS has a much more aggressive upper
low, and thus, colder air behind the front. The ECMWF latest run
comes in with a weaker low and is warmer than the GFS solution.
The GFS has cold enough air late Monday night and early Tuesday
morning to have some light snow potential on the northern Plateau.
The ECMWF doesnt have any precip over the area by the time its
cold enough for snow, so for now just have mention of rain through
mid day Tuesday.

Upper level solutions begin to differ a bit more after Tuesday,
but there is some agreement on drier conditions returning.
Therefore kept the rest of the forecast dry through early Friday
morning. One thing models do agree on is temperatures slightly
cooler with 850mb temps below zero over the mid state. This time
of year, that will have high temperatures just below average
which is in the low to mid 50s. So, on Wednesday and Thursday next
week, put in some highs in the upper 40s to mid 50s to reflect the
cooler solutions.

&&

.AVIATION...
12Z TAF DISCUSSION.

Light to moderate rain continues to stream into Middle TN, however
the flight categories at most mid-state terminals remain VFR. Some
reduction is likely later this morning as heavier rains move
through, but these conditions should be short lived. Rains should
begin to come to an end early this afternoon in the west (KCKV)
and spread eastward through early evening.

Winds will be light for the next couple of hours, but as fropa
occurs late this morning through this afternoon, winds will shift
to the northwest and become gusty. NW gusts of 20-25 kts are
likely through about 03Z.

&&

.CLIMATE...

With February 2018 in the books, we can finally take a look at the
official rainfall totals this month and how they stack up against
the all-time records for the month of February at Nashville Airport:

#1  1880    12.37 inches (leap year - 0.30 inch on 29th)
#2  1890    10.95 inches (non-leap year)
#3  2018    10.91 inches (so close)
#4  1956    10.31 inches (leap year - no rain on the 29th)

So, February 2018 slips into 3rd place with yesterday's rainfall
(1.05 inches) at BNA, falling just short of second place.  We noted
leap years versus non-leap years here because we just barely averted
a potential controversy.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...

Flood Watch until noon CST today for Bedford-Cannon-Cheatham-
Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Giles-
Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-Lewis-Macon-
Marshall-Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson-
Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-
White-Williamson-Wilson.

&&

DISCUSSION......Barnwell
AVIATION........Unger
Hazardous weather outlook, Mar 1, 5:22 AM CST, 2 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
522 AM CST Thu Mar 1 2018

TNZ005>011-023>034-056>066-075-077>080-093>095-021130-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
522 AM CST Thu Mar 1 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Heavy rains will continue this morning, coming to an end during
the afternoon hours. Flash flooding may be possible with any heavy
rain that occurs this morning. Any river flooding that occurs
will last into the upcoming weekend for many area creeks and
rivers.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Although conditions will be dry, river flooding will be ongoing
Friday and through the weekend from the heavy rainfall received
this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may become necessary for flooding.

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 6:28 PM CSTAreal Flood AdvisoryOHXBedford, Giles, Hickman, Lawrence, Lewis, Marshall and 3 more3 hr
Feb 28, 9:13 PM CSTAreal Flood AdvisoryOHXBedford, Coffee, Giles, Grundy, Hickman, Lawrence and 7 more12 hr
Feb 28, 9:17 PM CSTRiver Flood AdvisoryOHXPerry, Wayne16 hr
Feb 28, 10:45 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 2 more6 hr
Feb 28, 10:52 PM CSTAreal Flood AdvisoryOHXCannon, Coffee, Davidson, DeKalb, Rutherford, Smith and 4 more6 hr
Mar 1, 1:29 AM CSTRiver Flood AdvisoryOHXBedford12 hr
Mar 1, 4:42 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 2 more4 hr
Mar 1, 4:44 AM CSTAreal Flood AdvisoryOHXCannon, Coffee, Davidson, DeKalb, Rutherford, Smith and 4 more4 hr
Mar 1, 4:47 AM CSTRiver Flood AdvisoryOHXCoffee16 hr
Mar 1, 4:49 AM CSTRiver Flood AdvisoryOHXBedford3 hr
Mar 1, 5:20 AM CSTRiver Flood AdvisoryOHXMarshall11 hr
Mar 1, 7:03 AM CSTRiver Flood AdvisoryOHXGrundy14 hr
Mar 1, 7:06 AM CSTFlash Flood WarningOHXGiles, Lawrence, Wayne3 hr
Mar 1, 7:15 AM CSTFlash Flood WarningOHXHickman, Lewis, Maury, Perry3 hr
Mar 1, 7:23 AM CSTFlash Flood WarningOHXBedford, Marshall, Rutherford, Williamson3 hr
Mar 1, 7:24 AM CSTFlash Flood WarningOHXCannon, Coffee, Grundy, Warren6 hr
Mar 1, 8:09 AM CSTRiver Flood WarningOHXBedford, Marshall24 hr
Mar 1, 8:11 AM CSTAreal Flood AdvisoryOHXCumberland, DeKalb, Putnam, Van Buren, White4 hr
Mar 1, 8:41 AM CSTRiver Flood WarningOHXStewart24 hr
Mar 1, 10:15 AM CSTFlash Flood WarningOHXGiles, Lawrence, Wayne3 hr
Mar 1, 10:17 AM CSTFlash Flood WarningOHXHickman, Lewis, Maury, Perry3 hr
Mar 1, 10:19 AM CSTFlash Flood WarningOHXBedford, Marshall, Rutherford, Williamson3 hr
Mar 1, 1:19 PM CSTRiver Flood WarningOHXPerry, Wayne47 hr
Mar 1, 1:49 PM CSTRiver Flood AdvisoryOHXDavidson, Williamson19 hr
Mar 1, 4:17 PM CSTRiver Flood WarningOHXMarshall38 hr

Nearby

River Flood Warnings in Tennessee, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.